Loading...
Loading...

Go to the content (press return)

Bootstrapping repeated measures data in a nonlinear mixed-models context

Author
Ocaña, J.; Halimi, E.; Ruiz de Villa, M.; Sanchez-Espigares, J.
Type of activity
Journal article
Journal
Preprints Institut de Matemàtica
Date of publication
2005-02
Volume
5
Number
1
First page
1
Last page
30
URL
http://www.imub.ub.es/publications/preprints/pdf/prepri367.pdf Open in new window
Group of research
LIAM - Laboratory of Information Analysis and Modelling

Participants